Alert archive / Michigan / Special Weather Statements in 2012
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Mar 15, 2012, 7:21 PM EDT for Branch County, Michigan. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- Mar 15, 2012, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
County Branch County, MI
The radar
The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 7:47 PM EDT | HAIL 1 | 1 Ne Kinderhook, MI | |
| Mar 15, 7:49 PM EDT | HAIL 0.75 | Kinderhook, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507 WWUS83 KIWX 152321 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 721 PM EDT THU MAR 15 2012 MIZ080-081-152345- BRANCH MI-HILLSDALE MI- 721 PM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BRANCH AND WESTERN HILLSDALE COUNTIES... AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRONSON...OR 8 MILES SOUTHWEST OF COLDWATER...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... KINDERHOOK... COLDWATER LAKE... CALIFORNIA...MARBLE LAKE AND MONTGOMERY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4195 8473 4176 8475 4176 8521 4192 8520 TIME...MOT...LOC 2321Z 276DEG 15KT 4184 8507 $$ NG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Mar 15, 2:46 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Mar 15, 2:46 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 PM EDT THU MAR 15 2012 .SHORT TERM... UNDULAR BORE TIED TO WKNG SFC TROUGH STALLING OVR SRN WI/CNTRL LWR MI THIS AFTN W/ROBUST SWRLY LL FLW ACRS IL/IN. PRIMARY FTR OF NOTE IS IMMENSE LL THETA-E RIDGE UNDERNEATH STEEP EML WHICH THROUGH DIURNAL HEATING WAS BECOMING VERY UNSTABLE. WHILE CLEAR CUT FOCUS/TRIGGERING MECHANISM GENERALLY LACKING...INCIPIENT INITIATION XPCD WITHIN LL CONFLUENCE ZONE EXTENDING FM CNTRL IL NEWD INTO NRN IN AND INVOF OF OLD OUTFLW BNDRY OVR NW OH AHD OF SUBTLE SW DISTURBANCE SEEN OVR SW IA. GIVEN LOOK OF GROWING AGITATED CU FIELD ACRS CNTRL IL...XPC INITIATION ACRS NRN IN TWD 21Z ESP IN LIGHT OF RECENT SFC BACKING. MAGNITUDE OF INSTABILITY RESERVOIR ALONE HERALDS A DISTINCT SVR RISK FOR HAIL AND PERHAPS SOME WIND ALTHOUGH AMBIENT BACKGROUND FLW RELATIVELY WEAK...AOB 30KTS...AS NOTED IN WOLCOTT PROFILER. CONVN SHLD LINGER INTO THIS EVENING ESP ERN HALF IN PROXIMITY TO OUTFLW BNDRY AND LL THETA-E RIDGE. HWVR LTR PORTION OF TONIGHT PD MORE UNCERTAIN ESP IN CONTEXT OF VEERING LL FLW RESPONSE PROXIMAL TO SFC TROUGH. HIGHRES SIGNALS ARE CERTAINLY CONFLICTED AND IN ABSENCE OF A WELL DEFINED TRIGGER...STABILIZING BNDRY LYR AND XPCD POOR MASS FLUX WILL DROP POP MENTION ENTIRELY. LTL CHG ALOFT ON FRI W/A CONTN OF EXTREMELY WARM TEMPERATURES. THERMAL RIDGE REMAINS INTACT AND XPC TEMPS WILL REMAIN NR PERSISTENCE OF THE LAST FEW DAYS. WEAKER LL FLW AND AGAIN LACK OF DEFINED TRIGGER PRECLUDES HOLDING W/PRIOR LWR BOUND TSRA CHC POPS AND DROPPED EVEN THOUGH AN ISOLD STORM CAN NOT BE RULED OUT LT FRI AFTN/EVE TIMED W/MAX DESTABILIZATION. && .LONG TERM... UNSEASONABLY WARM TEMPERATURES STILL EXPECTED THROUGH MOST OF THE LONG TERM AS UPPER RIDGE BUILDS NORTHWARD WITH TIME. DEEP UPPER LOW EXPECTED TO DROP INTO SOUTHERN PLAINS THROUGH THE PERIOD WHICH WILL PUMP HEIGHTS UP ACROSS OUR AREA. 850MB TEMPS LOOK TO REMAIN VERY STEADY THROUGH THE PERIOD THUS EXPECT SFC TEMPS TO FOLLOW SIMILAR TREND WITH MUCH OF AREA FLIRTING WITH 80 THROUGH THE PERIOD. CLOUDS AND PCPN WILL BE MAIN INHIBITING FACTORS FOR WARMING WITH TIMING OF SHORT WAVES IN MOIST AND UNSTABLE ATMOSPHERE. KEPT CHANCE POPS GOING THROUGH SUNDAY WITH SHORT WAVES AND INSTABILITY. WHILE THERE REMAINS VERY SLIGHT CHANCES FOR PCPN MONDAY THROUGH WED EXPECT BUILDING UPPER RIDGE TO SUPPRESS ACTIVITY THUS KEPT THESE PERIODS DRY. OPERATIONAL MODEL GUIDANCE TRYING TO BRING UPPER LOW AND TROUGH INTO OUR AREA AS EARLY AS TUESDAY BUT ENSEMBLE GUIDANCE MUCH SLOWER AND PREFERRED GIVEN MODELS FAST BIAS WITH UPPER LOWS. HENCE CONTINUED WARMER TREND OVER MOS GUIDANCE IN LATER PERIODS WITH A SLIGHT HEDGE DOWNWARD BY DAY 7 AS TROUGH POSSIBLY GETS CLOSE ENOUGH FOR PCPN AND CLOUDS THOUGH UNCERTAINTY REMAINS HIGH. && .AVIATION... VFR CONDS XPCD THROUGH THE PD OUTSIDE UNCERTAIN NR TERM. STRONG DESTABILIZATION HAS DVLPD WITHIN LL THETA-E RIDGE THIS AFTN AND CONDS LOOK PRIME FOR STRONG-SVR CONV INITIATION SHRTLY WITHIN LL CONFLUENCE ZONE SEEN STRETCHING FM NRN IN SWWD INTO CNTRL IL. THUS THE RATIONAL BEHIND TEMPO TSRA GROUP THIS AFTN/EVE AT THE TERMINALS W/A PD OF MVFR CONDS LIKELY. OTHERWISE SFC TROUGH XPCD TO STALL NW OF TERMINALS OVERNIGHT W/WK GRADIENT FLW CONTG WITHIN OMNIPRESENT LL THERMAL RIDGE. MOS GUIDANCE INDICATIONS OF WIDESPREAD DENSE FOG AGAIN LOOK SUSPICIOUS LIKE LAST NIGHT AND OMITTED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...LASHLEY AVIATION...T
Hazardous weather outlook, Mar 15, 5:53 AM EDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 AM EDT THU MAR 15 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 553 AM EDT THU MAR 15 2012 /453 AM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA EARLY THIS MORNING...ESPECIALLY ALONG AND EAST OF A THREE RIVERS MICHIGAN TO WARSAW INDIANA TO WABASH INDIANA LINE. PENNY TO NICKEL SIZED HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND PERSIST INTO THE EARLY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON WITH THE MAIN THREATS BEING GUSTY WINDS AND HAIL. FOG IS EXPECTED TO DEVELOP TONIGHT ACROSS FAR NORTHWEST INDIANA INTO FAR SOUTHWEST LOWER MICHIGAN. THERE IS A POTENTIAL FOR SOME LOCALIZED DENSE FOG TONIGHT ACROSS THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT. HOWEVER ISOLATED SEVERE WEATHER IS POSSIBLE TODAY. SPOTTER REPORTS OF GUSTY WINDS OR HAIL WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 553 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. FOG IS EXPECTED TO DEVELOP ACROSS SOUTHERN LAKE MICHIGAN TODAY...AND POSSIBLY BECOME DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Mar 15, 6:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 648 PM EDT THU MAR 15 2012 INZ007-MIZ080-152315- BRANCH MI-STEUBEN IN- 648 PM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BRANCH AND NORTHERN STEUBEN COUNTIES... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRONSON...OR 9 MILES NORTHEAST OF STURGIS... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... COLDWATER... BRONSON AND MATTESON LAKE... GILEAD... BATAVIA... LAKE OF THE WOODS...EAST GILEAD AND COLDWATER LAKE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4174 8484 4177 8529 4196 8529 4199 8484 TIME...MOT...LOC 2248Z 269DEG 16KT 4186 8523 NG
Local storm report, Mar 15, 7:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL BRONSON 41.87N 85.19W
03/15/2012 M0.50 INCH BRANCH MI BROADCAST MEDIA
&&
NGLocal storm report, Mar 15, 7:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL LITCHFIELD 42.04N 84.76W
03/15/2012 M0.50 INCH HILLSDALE MI TRAINED SPOTTER
&&
NGLocal storm report, Mar 15, 7:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 1 NE DENVER 40.88N 86.06W
03/15/2012 M0.75 INCH MIAMI IN COCORAHS
&&
NGSpecial weather statement, Mar 15, 7:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 717 PM EDT THU MAR 15 2012 INZ015-022>024-160000- CASS IN-FULTON IN-MIAMI IN-WABASH IN- 717 PM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS...NORTHERN MIAMI...CENTRAL WABASH AND SOUTHERN FULTON COUNTIES... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES NORTHWEST OF WABASH...OR 10 MILES SOUTH OF ROCHESTER...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... DEEDSVILLE... DENVER... GILEAD... CHILI... ERIE... STOCKDALE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4101 8571 4075 8578 4083 8619 4098 8622 TIME...MOT...LOC 2317Z 275DEG 16KT 4091 8614 NG
Special weather statement, Mar 15, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 721 PM EDT THU MAR 15 2012 MIZ080-081-152345- BRANCH MI-HILLSDALE MI- 721 PM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BRANCH AND WESTERN HILLSDALE COUNTIES... AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRONSON...OR 8 MILES SOUTHWEST OF COLDWATER...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... KINDERHOOK... COLDWATER LAKE... CALIFORNIA...MARBLE LAKE AND MONTGOMERY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4195 8473 4176 8475 4176 8521 4192 8520 TIME...MOT...LOC 2321Z 276DEG 15KT 4184 8507 NG
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:01 AM EDT | Special Weather Statement | IWX | Kosciusko | 44 min |
| Mar 15, 5:26 AM EDT | Special Weather Statement | IWX | Allen, DeKalb, Noble, Whitley | 64 min |
| Mar 15, 6:25 AM EDT | Special Weather Statement | IWX | Wells | 50 min |
| Mar 15, 3:58 PM EDT | Special Weather Statement | IWX | Pulaski | 32 min |
| Mar 15, 5:21 PM EDT | Special Weather Statement | IWX | Pulaski | 39 min |
| Mar 15, 5:22 PM EDT | Special Weather Statement | IWX | Noble | 23 min |
| Mar 15, 5:29 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 46 min |
| Mar 15, 5:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 54 min |
| Mar 15, 6:11 PM EDT | Special Weather Statement | IWX | Miami | 34 min |
| Mar 15, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 47 min |
| Mar 15, 7:17 PM EDT | Special Weather Statement | IWX | Wabash | 43 min |
| Mar 15, 7:20 PM EDT | Flash Flood Warning | IWX | Pulaski, Starke | 6 hr |
| Mar 15, 7:28 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 47 min |
| Mar 15, 7:32 PM EDT | Special Weather Statement | IWX | Pulaski | 28 min |
| Mar 14, 9:02 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 61 hr |
| Mar 15, 1:33 AM EDT | Special Weather Statement | IWX | Henry | 42 min |
| Mar 15, 2:07 AM EDT | Special Weather Statement | IWX | Defiance | 23 min |
| Mar 15, 2:22 AM EDT | Special Weather Statement | IWX | Defiance, Fulton, Henry, Putnam | 53 min |
| Mar 15, 2:46 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 29 min |
| Mar 15, 3:30 AM EDT | Special Weather Statement | IWX | Fulton | 45 min |
| Mar 15, 7:18 AM EDT | Special Weather Statement | IWX | Van Wert | 27 min |
| Mar 15, 7:46 AM EDT | Special Weather Statement | IWX | Van Wert | 44 min |
| Mar 15, 8:14 AM EDT | Special Weather Statement | IWX | Putnam | 46 min |
| Mar 15, 4:24 AM EDT | Special Weather Statement | IWX | Cass | 66 min |
| Mar 15, 5:25 AM EDT | Special Weather Statement | IWX | Saint Joseph | 50 min |
| Mar 15, 5:27 AM EDT | Special Weather Statement | IWX | Saint Joseph | 48 min |
| Mar 15, 6:30 AM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 60 min |
| Mar 15, 5:34 PM EDT | Special Weather Statement | IWX | Branch | 41 min |
| Mar 15, 6:23 PM EDT | Special Weather Statement | IWX | Branch | 22 min |
| Mar 15, 6:43 PM EDT | Special Weather Statement | IWX | Hillsdale | 32 min |
| Mar 15, 6:48 PM EDT | Special Weather Statement | IWX | Branch | 27 min |
Nearby
Special Weather Statements in Michigan, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.